# SDR SWAA2013012111622

- Difficulty date: January 16, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 65691765
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE PLATE ASSY ADAPTER AND HARDWARE OF GIRT BART FITTING AT AFT ENTRY DOOR AND AFT SERVICE DOOR.  REPLACED PLATE ASSY ADAPTER AND HARDWARE OF GIRT BAR FITTING AT AFT ENTRY DOOR AND AFT SERVICE DOOR IAW AMM 25-61-51.
